# SDR DALA2018071304528

- Difficulty date: July 12, 2018
- Submitted: July 17, 2018
- Operation: Air carrier
- Aircraft: N697DL
- Make and model: Boeing 757232
- Aircraft serial: 30318
- Aircraft time: 64,123 hours, 23,977 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Arming Lever
- Condition: Malfunctioned
- Location: Entry Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENTRY DOOR ARMING LEVER HARD TO OPERATE / LOCATIONS: SLI / SLIDE ARM INDICATOR LITE DID NOT ILLUM UNTIL CABIN PRESSURIZED IN FLT, ARMING LEVER DID NOT COMPLETELY ENGAGE TILL CABIN PRESSURIZED INTERIOR. DOOR OPS CKS NORMAL ON GROUND - CREW TRIED AND AGREED OPS NORMAL.
